标题:Average behavior of Fourier coefficients of cusp forms over sum of two squares
作者:Zhai, Shuai
作者机构:[Zhai, S]Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.
通讯作者:Zhai, S
通讯作者地址:[Zhai, S]Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.
来源:JOURNAL OF NUMBER THEORY
出版年:2013
卷:133
期:11
页码:3862-3876
DOI:10.1016/j.jnt.2013.05.013
关键词:Fourier coefficients; Cusp forms; Two squares
摘要:Let lambda(f) (n) denote the nth normalized Fourier coefficient of the classical holomorphic cusp form of even integral weight k >= 2 for the full modular group SL(2,Z). In this paper, we investigate the average behavior of the power sum; Sigma(a2+b2 <= x) lambda(f) (a(2)+b(2))(l); for x >= 1,2 <= l <= 8 and a, b, is an element of Z. (C) 2013 Elsevier Inc. All rights reserved.
收录类别:SCOPUS;SCIE
资源类型:期刊论文
原文链接:https://www.scopus.com/inward/record.uri?eid=2-s2.0-84880631347&doi=10.1016%2fj.jnt.2013.05.013&partnerID=40&md5=96b18fe0ad6e317a71e8ee46415a83c5
TOP